# SDR R61A201503110231

- Difficulty date: March 11, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 27,475 hours, 20,613 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, STRINGER 27R AT FRAME 88 IS CORRODED.  MX R & R STRINGER 27R AT FRAME 88 IAW ETD 2015--170--027169, REV A.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
